# SDR SWIA2019090446259

- Difficulty date: September 4, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 41,733 hours, 37,171 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE HYD CAUTION 1B AND 2B DISPLAYED. EMERGENCY DECLARED. QRH FOLLOWED. MSGS CLEARED. (FLT#5675) CLOSED REMOVED AND REPLACED RT FLAP POSITION TRANSMITTER IAW AMM. RAN OPERATIONAL TEST OF ACMP IAW AMM TO VERIFY THE CORRECT ACTION WITH HYDRAULICS AND FLAP POSITION. OPS CHECK GOOD.
